# SDR DXTA2012041604949

- Difficulty date: April 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 6,870 hours, 5,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 0501
- Condition: Seized
- Part time: 6,870 hours, 5,250 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT,  AFTER TURNING ON APU BLEED AIR, LOUD WHINING SOUND CAME FROM THE REAR OF ACFT ACCOMPANIED BY BURNING ODOR.  SHUTDOWN APU BLEED AND RAN BOTH ENGINES WITH SAME RESULT.  ACM TURBINE IS SEIZED.  R & R THE ACM IAW MM 21-51-00.  OPS AND LEAK CHECKED GOOD.
